I have just phased cymbalta out after 12 weeks on the drug at 60 mg dosage for fibromyalgia. 6 weeks of nausea, insomnia, excessive yawning and tight jaw, awful metallic taste, excessive sweating to the point of dizxiness and blurry vision, get a week reprieve from those before then starting with diarrhea so fluid I was afraid to pass gas. I finally had enough and phased then out over a week or two, the last pill was 7 days ago. I have just bee floored with the most severe cramp I have ever had in my life affecting the enyire inner thigh from knee to groin, never have I ever had cramp in that area it caused me to vomit due to its intense nature.and im am one who used nothing at all as pain relief with any of my 9lb plus babies, so I am a tougj old girl. Is this cooincidence or is it cymbalta related? Im on holiday 4000 miles away from home and this scared the hell out of me and my daughter. An hour has passed since and while it has release, it has a burning feeling down the same muscle now.
If the pain doesn't stop or you notice redness and/or swelling, you need to see a doctor soon as these could be a sign of blood clot.
I'm not sure of this being caused by cymbals as I've not been on it. The only reason I'm answering is because of concern about what I said above.
If the pain stays or you get tingling in that area, please see a doctor.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2010 • 1 answer
Posted 16 Jul 2014 • 2 answers
Posted 23 May 2015 • 1 answer
Posted 4 Aug 2015 • 0 answers
Posted 24 Aug 2016 • 4 answers